# SDR DALA2018102906348

- Difficulty date: October 29, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N337DN
- Make and model: Airbus A321-211
- Aircraft serial: 8080
- Aircraft time: 2,079 hours, 939 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SVC CK FOUND ROWS 13/14 ABC EMERGENCY LIGHTS INOP. REPLACED CONNECTOR 7260VC3-A CONTACT AT PIN B.
